# SDR YENA2024042500663

- Difficulty date: April 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 06326
- Aircraft time: 39,213 hours, 7,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Deployed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#711, JFK-LAS. 'R1 SLIDE DEPLOY; REMOVED AND REPLACED R1 SLIDE RAFT ASSY IAW AMM 25-62-44. OPS CHECK GOOD ON SLIDE INDICATION.'
